| Model Number |
778624 |
| Medical Device Problem Codes |
Material Fragmentation (1261); Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that double j stent broke the tube while removing the black wire.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Additional Manufacturer Narrative
Per investigation findings, bd has determined that this mdr was not reportable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description